Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Undergone cataract surgery, given eye drops for recovery. Pain on side of operated eye. Normal?

My mum had cattaract surgery 12/12/2012 and was given 2 sets of eye drops to aid recovery.She had a follow up appointment after the surgery and everything seemed to be going swimmingly.However,she has started to complain about pain down the side of the operated eye not actually in the eye. is this normal or could there be a problem.
Asked On : Sun, 6 Jan 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Hi welcome to HCM .
Sometimes it is common to have pain around the eye post operatively. As long as her vision is good without any increasing signs of redness or discharge she need not worry. A dose of paracetamol tablet can help her as temporary relief for pain.
If she continues to have discomfort , she can review with her surgeon(as its almost one month post op period),to be free from tension headache. Take care.
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Ophthalmologist Dr. Amit Garg's  Response
as u have told about ur mothers problem it seems to be of no significance as far as her vision in the operated eye is ok . slight residual pain below
the operated eye is due to the injection given to anasthesize the eye before surgery . it fades down with time .
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor